MAUDE Adverse Event Report: MEDTRONIC, INC. LEAD ADAPTOR KIT; PACEMAKER LEAD ADAPTOR

MEDTRONIC, INC. LEAD ADAPTOR KIT; PACEMAKER LEAD ADAPTOR
Model Number 5866-24M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: w1sro1 ipg; implanted: (b)(6) 2021.4968-60 lead; implanted: (b)(6) 2022.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that approximately ten months post implant of the right atrial (ra) lead that the patient experienced an infection.Antibiotics were administered to the patient.The implantable pulse generator (ipg) system was explanted.No further patient complications have been reported as a result of this event.

Brand Name
LEAD ADAPTOR KIT
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key15769859
Report Number2182208-2022-03624
Device Sequence Number12384540
Product Code DTD
UDI-Device Identifier00681490136785
UDI-Public00681490136785
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K911302
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/14/2005
Device Model Number5866-24M
Device Catalogue Number5866-24M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2022
Initial Report FDA Received Date11/10/2022
Date Device Manufactured07/24/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4951M-20 LEAD, 4951M-20 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age34 YR
Patient SexMale